# SDR DL76S081699

- Difficulty date: December 7, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 54,715 hours, 24,994 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nr 6 Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM LAS CREW REPORTED TO DISPATCH THAT L HYD QTY READ ZERO.  DISPATCH NOTIFIED MCC THAT ACFT WAS RETURNING TO LAS.  REMOVED AND REPLACED NR 6 SPOILER PCA PER AMM.  PERFORMED REQUIRED INSPECTION.
